# SDR REXA2013092702152

- Difficulty date: September 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: MS20427M44
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP INBD L/E VANE PANEL IS CHAFED.   REPLACED  VANE WITH NEW IAW SRM 57-52-01.
